# SDR DALA14015941403

- Difficulty date: March 2, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 52,650 hours, 18,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ARE INOPERATIVE AT LOWER DOOR.  MAINTENANCE REPLACED THE BATTERY CHARGER AT SEA 44FG.
